Normal modified stable processes

Barndorff-Nielsen, Ole E., Shephard, Neil . Theory of Probability and Mathematical Statistics 2002. 2002 (65) :1-20

Locate this article in:

Bibtex

@article{CIS-183231,
  Author = {Barndorff-Nielsen, Ole E. and Shephard, Neil},
  Title = {Normal modified stable processes},
  Journal = {Theory of Probability and Mathematical Statistics},
  Volume = {2002},
  Number = {65},
  Year = {2002},
  Pages = {1--20},
  Keywords = {ou process, stochastic volatility, subordination, mathematical economics, lévy process, stable process, inverse gaussian, Inverse Gaussian, Stable process, Lévy process, Mathematical economics, Subordination, stochastic processes with independent increments, Stochastic volatility, OU process, tempered stable}
}

Similar articles